Jauges. Différentiables et partitions de l'unité
Séminaire Choquet. Initiation à l'analyse, Volume 4 (1964-1965), Talk no. 12, 10 p.
@article{SC_1964-1965__4__A11_0,
     author = {Leduc, Michel},
     title = {Jauges. {Diff\'erentiables} et partitions de l'unit\'e},
     journal = {S\'eminaire Choquet. Initiation \`a l'analyse},
     note = {talk:12},
     pages = {1--10},
     publisher = {Secr\'etariat math\'ematique},
     volume = {4},
     year = {1964-1965},
     language = {fr},
     url = {http://www.numdam.org/item/SC_1964-1965__4__A11_0/}
}
TY  - JOUR
AU  - Leduc, Michel
TI  - Jauges. Différentiables et partitions de l'unité
JO  - Séminaire Choquet. Initiation à l'analyse
N1  - talk:12
PY  - 1964-1965
SP  - 1
EP  - 10
VL  - 4
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/SC_1964-1965__4__A11_0/
LA  - fr
ID  - SC_1964-1965__4__A11_0
ER  - 
%0 Journal Article
%A Leduc, Michel
%T Jauges. Différentiables et partitions de l'unité
%J Séminaire Choquet. Initiation à l'analyse
%Z talk:12
%D 1964-1965
%P 1-10
%V 4
%I Secrétariat mathématique
%U http://www.numdam.org/item/SC_1964-1965__4__A11_0/
%G fr
%F SC_1964-1965__4__A11_0
Leduc, Michel. Jauges. Différentiables et partitions de l'unité. Séminaire Choquet. Initiation à l'analyse, Volume 4 (1964-1965), Talk no. 12, 10 p. http://www.numdam.org/item/SC_1964-1965__4__A11_0/

[1] Bishop (E.) and Phelps (R.R.). - The support functionals of a convex set, Convexity, p. 27-35. - Providence, American mathematical Society, 1963 (Proceedings of the Symposia in pure Mathematics, 7). | MR | Zbl

[2] Bonic (R.) and Frampton (J.). - Differentiable functions on certain Banach spaces, Bull. Amer. math. Soc., t. 71, 1965, p. 393-395. | MR | Zbl

[3] Bourbaki (Nicolas). - Livre III Topologie générale, Chap. 9, 2e édition. - Paris, Hermann, 1958 (Act. scient. et ind., 1045 Bourbaki, 8). | MR

[4] Cudia (Dennis F.). - The geometry of Banach spaces ; Smoothness, Trans. Amer. math. Soc., t. 110, 1964, p. 284-314. | MR | Zbl

[5] James (Robert C.). - Weakly compact sets, Trans. Amer. math. Soc., t. 113, 1964, p. 129-140. | MR | Zbl

[6] Lang (Serge) . - Introduction to differentiable manifolds. - New York, Interscience Publishers, 1962. | MR | Zbl

[7] Phelps (R.R.). - A representation theorem for bounded convex sets, Proc. Amer. math. Soc., t. 11, 1960, p. 976-983. | MR | Zbl

[8] Restrepo (Guillermo) . - Differentiable norms in Banach spaces, Bull. Amer. math. Soc., t. 70, 1964, p. 413-414. | MR | Zbl

[9] ŠMulian (V.L. ) . - Sur la structure de la sphère unitaire dans l'espace de Banach, Mat. Sbornik, N. S., t. 9, 1941, p. 545-561. | MR | Zbl